Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Black spots on face due to pimples,under eye dark circle - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
User :   hi
Doctor :   how can i hlep youy
User :   i am having pimples
Doctor :   ok
User :   and that makes black spot on face
User :   hoe to reduce those spots
User :   how to reduce black spot and dark circles on eye?
Doctor :   How old are they
User :   23
User :   may be 6 months
Doctor :   Dont you have any more pimples now
User :   no now its reduced
User :   after taking lot of water.. i think
Doctor :   There are certain treatments available now with cosmetologists
Doctor :   like chemical peeling, laser, dermabrasion etc
Doctor :   I would suggest when you no longer have pimples you can go for such treatments
User :   ok
User :   and what about dark circles on eye
Doctor :   Dark circles are mainly due to stress
Doctor :   and at times genetic
Doctor :   YOu can try home remedies for them
User :   what
Doctor :   like cucumber face packs
Doctor :   pudina
Doctor :   aloe vera
User :   ok
User :   how to reduce dandraft?
Doctor :   Most important is sleep
Doctor :   you should have good enough sleep
Doctor :   for the dark circles
User :   ok thanks sir
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor